Georgia, 2018

Hail and Damaging Winds in Georgia, July 22, 2018

July 22, 2018 · NWS FFC · 8 events in 7 counties and zones

Another weak short wave moving through a persistent northwest upper-level flow pattern, combined with moderate afternoon heating to produce isolated to scattered strong to severe thunderstorms to central and parts of north Georgia.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$39,000
Crop damage
None recorded
Events
8

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

Another weak short wave moving through a persistent northwest upper-level flow pattern, combined with moderate afternoon heating to produce isolated to scattered strong to severe thunderstorms to central and parts of north Georgia.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Jul 22, 1:43 PM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 22, 1:43 PM EST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
243 PM EDT Sun Jul 22 2018

.SHORT TERM /Tonight through Monday Night/...

A weak short wave rotating around the upper low to the north was
bringing showers and isolated thunderstorms to north GA this
afternoon. This area of precip will shift southward toward ATL/AHN
by 00Z, however the showers will dissipate by late this evening
except for the extreme north. Scattered tstorms across central
Georgia will shift southward as well, dissipating toward sunset.

Models in good agreement in bringing the upper low and associated
cold pool aloft over Georgia by Monday. This will bring an extensive
cloud shield to the CWA Monday and Monday Night. This will also
destabilize the atmosphere bringing numerous showers and isolated
thunderstorms to the forecast area. The thunderstorms will likely be
confined to the afternoon and evening hours. Due to the cloud
shield, max temps on Monday will be a few degrees below normal.

17

.LONG TERM /Tuesday through Sunday/...

A deep and nearly cut-off upper level trough will influence our
weather for the middle of the week until stronger westerlies,
digging down ahead of upstream trough, absorb and push it off the
east coast. As a result, POPs will be highest Tues/Wed before dryer
air trys to work in and limit convection back to more typical
isolated-widely scattered afternoon/evening activity. Temps will be
several degrees below normal Tues/Wed due to clouds and showers
associated with the upr trough. By the end of the week as this
feature moves away, temps should rebound back to near normal levels
for late July. No major changes with the extended forecast.

DJN.83

&&

AVIATION...
18Z Update...
VFR for the rest of this afternoon with scattered showers and
tstorms developing across the forecast area. Convection will
dissipate this evening. Cigs will become MVFR late tonight as the
upper low moves over the forecast area. Scattered to numerous
showers and isolated tsra will develop Monday morning and continue
into the afternoon. Cigs will become VFR all areas Monday
afternoon. Winds will remain west northwest this afternoon,
becoming light/calm tonight, then light northeast Monday morning.

//ATL Confidence...18Z Update...
Medium on timing of mvfr cigs late tonight.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          68  85  69  85 /  50  70  60  50
Atlanta         70  84  71  85 /  50  70  60  60
Blairsville     62  79  64  79 /  60  70  70  60
Cartersville    67  84  68  85 /  50  70  60  60
Columbus        72  87  72  88 /  30  60  60  50
Gainesville     67  83  69  83 /  50  70  60  50
Macon           70  88  71  88 /  30  60  60  60
Rome            68  84  68  86 /  60  70  60  60
Peachtree City  69  85  69  86 /  40  70  60  50
Vidalia         72  89  72  89 /  40  50  50  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....DJN.83
AVIATION...17
Hazardous weather outlook, Jul 22, 1:50 PM EST, 1 hour 45 minutes before
Hazardous Weather Outlook...Updated
National Weather Service Peachtree City GA
250 PM EDT Sun Jul 22 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231000-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
250 PM EDT Sun Jul 22 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon through Tonight...

Isolated to scattered showers and thunderstorms will move across
north and central Georgia through early this evening. Main threats
will be small hail, locally heavy rain, brief gusty winds to 35 mph
and cloud to ground lightning. Isolated strong to severe storms are
possible but widespread severe weather is not anticipated through
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

Scattered to numerous thunderstorms can be expected Monday
through Saturday. A few storms could be strong to severe on any
day with the main hazards being strong gusty winds, frequent
lightning and minor flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected through tonight.

DJN

In the hours before

Local storm report, Jul 22, 12:11 PM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     TSTM WND DMG     3 SE PROVIDENCE CANYON  32.04N  84.87W
07/21/2018                   STEWART            GA   EMERGENCY MNGR

            EM REPORTED SMALL TREES DOWN ALONG GA HWY 27, NEAR LANE
            RD, WEST OF THE TOWN OF LUMPKIN. TIME ESTIMATED FROM
            RADAR.

&&

EVENT NUMBER FFC1800725

DJN
Local storm report, Jul 22, 12:19 PM EST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
119 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 AM     TSTM WND DMG     1 S HOBGOOD PARK        34.12N  84.59W
07/21/2018                   CHEROKEE           GA   EMERGENCY MNGR

            A TREE AND POWER LINES WERE REPORTED DOWN NEAR THE
            INTERSECTION OF BELLS FERRY ROAD AND KELLOGG CREEK ROAD.

&&

EVENT NUMBER FFC1800726

LREAVES
Special weather statement, Jul 22, 12:49 PM EST, 2 hours 46 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
149 PM EDT SUN JUL 22 2018

GAZ078-079-089-221815-
Harris GA-Talbot GA-Muscogee GA-
149 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HARRIS...
SOUTHWESTERN TALBOT AND NORTHEASTERN MUSCOGEE COUNTIES UNTIL 215 PM
EDT...

At 149 PM EDT...a strong thunderstorm was near Waverly Hall, or near
Hamilton...moving southeast at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Waverly Hall, Geneva, Upatoi, Ellerslie, Flat Rock, Box Springs,
Midland, Cataula, Baughville and Olive Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3272 8490 3280 8475 3261 8447 3252 8468
      3251 8471 3250 8473 3244 8486
TIME...MOT...LOC 1749Z 332DEG 19KT 3270 8481

HAIL...0.25IN
WIND...40MPH
Local storm report, Jul 22, 1:32 PM EST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     3 SE ABBOTTSFORD        33.02N  85.14W
07/21/2018                   TROUP              GA   911 CALL CENTER

            POWER LINES WERE REPORTED DOWN IN THE 100 BLOCK OF
            HEATHERBROOK DRIVE.

0608 PM     HAIL             1 WNW LAGRANGE          33.05N  85.05W
07/21/2018  E1.75 INCH       TROUP              GA   BROADCAST MEDIA

0608 PM     TSTM WND DMG     4 W LAGRANGE            33.03N  85.10W
07/21/2018                   TROUP              GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN IN THE 2900 BLOCK OF ROANOKE
            ROAD.

0608 PM     HAIL             4 W LAGRANGE            33.05N  85.10W
07/21/2018  E1.75 INCH       TROUP              GA   911 CALL CENTER

            GOLF BALL SIZED HAIL WAS REPORTED BY 911 OPERATOR NEAR
            THE INTERSECTION OF WHITAKER ROAD AND BROOKWOOD DRIVE.
            DEPUTY ALSO REPORTED GOLF BALL SIZED HAIL IN THE SAME
            AREA.

0617 PM     HAIL             4 N CANNONVILLE         33.02N  85.11W
07/21/2018  E1.00 INCH       TROUP              GA   PUBLIC

            LASTED FOR SEVERAL MINUTES. STARTED AS PEA AND
            INCREASED TO DIME AND QUARTERS.

0636 PM     HAIL             LAGRANGE                33.04N  85.03W
07/21/2018  E1.50 INCH       TROUP              GA   SOCIAL MEDIA

            FROM SOCIAL MEDIA REPORT WITH PHOTO.

0655 PM     HAIL             3 W EAST POINT          33.68N  84.49W
07/21/2018  E0.88 INCH       FULTON             GA   PUBLIC

            LASTED FOR ABOUT 4-5 MINUTES

0700 PM     HAIL             1 N COLLEGE PARK        33.67N  84.45W
07/21/2018  E1.00 INCH       FULTON             GA   PUBLIC

            PUBLIC REPORT OF QUARTER SIZED HAIL

0710 PM     HAIL             GRESHAM PARK            33.70N  84.31W
07/21/2018  E1.00 INCH       DEKALB             GA   SOCIAL MEDIA

            HAIL REPORT ON SOCIAL MEDIA. SIZE ESTIMATED FROM PHOTO.

0711 PM     TSTM WND DMG     1 S GRANT PARK-ZOO ATLA 33.72N  84.37W
07/21/2018                   FULTON             GA   SOCIAL MEDIA

            TREE DOWN ON A HOUSE AND A TREE DOWN ON POWERLINES.

0732 PM     HAIL             1 NNE BELMONT           33.73N  84.16W
07/21/2018  E1.00 INCH       DEKALB             GA   PUBLIC

            ONE INCH HAIL WAS REPORTED NEAR THE INTERSECTION OF
            HEMMING WAY AND SAINT THOMAS DRIVE.

0733 PM     HAIL             LITHONIA                33.71N  84.11W
07/21/2018  E1.50 INCH       DEKALB             GA   NWS EMPLOYEE

0758 PM     HAIL             2 W MOUNTAIN PARK       33.84N  84.16W
07/21/2018  E1.50 INCH       DEKALB             GA   PUBLIC

            HAILED FOR ABOUT 10-15 MINUTES. LARGEST WAS PING PONG
            BALL.

0810 PM     TSTM WND DMG     PROVIDENCE CANYON STATE 32.07N  84.90W
07/21/2018                   STEWART            GA   EMERGENCY MNGR

            EM REPORTED SEVERAL SMALLER TREES DOWN ALONG GA HWY 39C
            NEAR PROVIDENCE CANYON STATE PARK, BUT ONE TOOK OUT A
            TRANSMISSION LINE THAT KNOCKED POWER OUT FOR PART OF THE
            COUNTY. TIME ESTIMATED FROM RADAR.

0811 PM     HAIL             2 NE LAWRENCEVILLE      33.97N  83.97W
07/21/2018  E1.75 INCH       GWINNETT           GA   SOCIAL MEDIA

            SOCIAL MEDIA PHOTO AND REPORT OF GOLF BALL HAIL NEAR
            THE LAWRENCEVILLE AIRPORT

0813 PM     HAIL             1 S DACULA              33.98N  83.90W
07/21/2018  E1.00 INCH       GWINNETT           GA   AMATEUR RADIO

            HAIL OF SEVERAL SIZES FALLING IN THE HARBIN OAKS DRIVE
            AREA. QUARTER WAS THE LARGEST.

0813 PM     HAIL             1 SSE DACULA            33.97N  83.89W
07/21/2018  E2.50 INCH       GWINNETT           GA   PUBLIC

            NUMEROUS GOLF BALL HAIL STONES WITH SOME TENNIS BALL
            HAIL MIXED IN. HARBINS RD AND HWY 316. CONFIRMED BY
            ANOTHER REPORT IN THE AREA FROM A TRUSTED SOURCE.

0814 PM     TSTM WND DMG     3 SE PROVIDENCE CANYON  32.04N  84.87W
07/21/2018                   STEWART            GA   EMERGENCY MNGR

            EM REPORTED SMALL TREES DOWN ALONG GA HWY 27, NEAR LANE
            RD, WEST OF THE TOWN OF LUMPKIN. TIME ESTIMATED FROM
            RADAR.

0830 PM     HAIL             2 S WINDER              33.96N  83.72W
07/21/2018  E1.50 INCH       BARROW             GA   EMERGENCY MNGR

            MULTIPLE REPORTS OF QUARTER TO POSSIBLY PING PONG HAIL
            IN BARROW COUNTY.

0842 PM     HAIL             7 W ATHENS              33.96N  83.50W
07/21/2018  E1.00 INCH       CLARKE             GA   SOCIAL MEDIA

            7 MILES WEST OF ATHENS

0850 PM     HAIL             1 N ATHENS              33.97N  83.38W
07/21/2018  E1.75 INCH       CLARKE             GA   SOCIAL MEDIA

            GOLF BALL HAIL REPORT ON SOCIAL MEDIA.

0852 PM     HAIL             1 WSW OCONEE HEIGHTS    33.98N  83.44W
07/21/2018  E1.25 INCH       CLARKE             GA   COCORAHS

            HALF DOLLAR SIZED HAIL WAS REPORTED WITH SOMW LARGER
            STONES REPOTED, POSSIBLY UP TO TENNIS BALL SIZED.

0900 PM     TSTM WND DMG     1 SSE ATHENS            33.94N  83.37W
07/21/2018                   CLARKE             GA   PUBLIC

            PIECE OF SHEET METAL FLEW INTO THE ECOLOGY BUILDING AT
            THE UNIVERSITY OF GEORGIA. SEVERAL TREES WERE REPORTED
            DOWN IN THE AREA.

0905 PM     TSTM WND DMG     1 E ATHENS              33.96N  83.36W
07/21/2018                   CLARKE             GA   EMERGENCY MNGR

            MULTIPLE TREES AND POWERLINES DOWNED ON THE EAST SIDE
            OF TOWN. TREES REPORTED ON 2 TO 3 HOMES. NO INURIES OR
            ENTRAPMENTS REPORTED.

&&

EVENT NUMBER FFC1800719 FFC1800702 FFC1800720 FFC1800721 FFC1800701
FFC1800714 FFC1800703 FFC1800704 FFC1800707 FFC1800706 FFC1800722
FFC1800705 FFC1800711 FFC1800724 FFC1800710 FFC1800708 FFC1800709
FFC1800725 FFC1800716 FFC1800717 FFC1800712 FFC1800723 FFC1800713
FFC1800715

DJN
Special weather statement, Jul 22, 3:19 PM EST, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
419 PM EDT SUN JUL 22 2018

GAZ080-091-092-222045-
Schley GA-Taylor GA-Marion GA-
419 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SCHLEY...SOUTHWESTERN
TAYLOR AND MARION COUNTIES UNTIL 445 PM EDT...

At 419 PM EDT...a strong thunderstorm was near Oakland, or 9 miles
northwest of Buena Vista...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Buena Vista, Putnam, Brantley, Murrays Crossroads, Tazewell, Marion
Estates, Doyle, Rupert, Charing, Oakland, Walls Crossing and Mauk.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3236 8466 3249 8466 3250 8465 3249 8464
      3252 8463 3249 8429 3237 8425 3236 8426
      3231 8426 3222 8435
TIME...MOT...LOC 2019Z 287DEG 19KT 3245 8459

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 22, 3:24 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
424 PM EDT SUN JUL 22 2018

GAZ085-086-097-098-222100-
Emanuel GA-Treutlen GA-Johnson GA-Laurens GA-
424 PM EDT SUN JUL 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN EMANUEL...TREUTLEN...
SOUTHEASTERN JOHNSON AND NORTHEASTERN LAURENS COUNTIES UNTIL 500 PM
EDT...

At 424 PM EDT...a strong thunderstorm was over Minter, or 9 miles
east of Dublin...moving east at 20 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Soperton, Adrian, Covena, Orland, Rockledge, Orianna, Norristown,
Minter, Norristown Junction, Meeks, Brewton, Blackville, Zaidee,
Gillis Springs and Scott.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3245 8286 3262 8280 3262 8247 3244 8241
      3234 8250
TIME...MOT...LOC 2024Z 287DEG 19KT 3252 8275

HAIL...0.25IN
WIND...40MPH

The radar

The Robins AFB radar (KJGX), 10 km away, was scanning. The volume nearest the first event began at 20:37 UTC.

Open the radar archive at this moment

Event by event

6 thunderstorm wind, 2 hail. Local standard time, as filed.

Thunderstorm Wind, Twiggs

When
July 22, 3:35 PM EST to 3:55 PM EST
Where
Twiggs County, 0.82 mi NNE of Mount Olive to 0.36 mi NNW of Danville
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
Emergency Manager
Coordinates
32.591, -83.375

The Twiggs County Emergency Manager reported numerous trees blown down across the southeastern portion of the county from around the intersection of Longstreet Road and Highway 96 to Danville.

Hail, Laurens

When
July 22, 4:25 PM EST to 4:35 PM EST
Where
Laurens County, 0.91 mi SW of Cedar Grove
Measured
1 in hail
Reported by
911 Call Center
Coordinates
32.240, -82.891

The Laurens County 911 center reported quarter size hail southwest of Cedar Grove near Highway 319.

Thunderstorm Wind, Dodge

When
July 22, 4:40 PM EST to 4:50 PM EST
Where
Dodge County, 7.36 mi SW of Dempsey to 1.97 mi SSW of Dempsey
Measured
50 kt (58 mph) estimated gust
Property damage
$3,000
Reported by
Emergency Manager
Coordinates
32.144, -83.305

The Dodge County Emergency Manager reported trees blown down southwest through west of Eastman.

Thunderstorm Wind, Twiggs

When
July 22, 5:10 PM EST to 5:25 PM EST
Where
Twiggs County, 1.91 mi WNW of Tarversville to 1.1 mi N of Tarversville
Measured
50 kt (58 mph) estimated gust
Property damage
$7,000
Reported by
911 Call Center
Coordinates
32.540, -83.460

The Twiggs County 911 center reported numerous trees blown down along Highway 96 around the intersection with Highway 87.

Hail, Crisp

When
July 22, 5:25 PM EST to 5:35 PM EST
Where
Crisp County, 0.62 mi SSE of Cordele
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
31.962, -83.776

The Crisp County Sheriffs Department reported quarter size hail in Cordele.

Thunderstorm Wind, Barrow

When
July 22, 5:54 PM EST to 6:25 PM EST
Where
Barrow County, 1.7 mi NNE of Whistleville to 0.13 mi WSW of Statham
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.023, -83.738

The Barrow County Emergency Manager reported numerous trees and power lines blown down from Northwest of Winder to Statham.

Thunderstorm Wind, Clarke

When
July 22, 6:45 PM EST to 7:10 PM EST
Where
Clarke County, 0.41 mi S of Princeton to 2.47 mi ESE of Whitehall
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Emergency Manager
Coordinates
33.914, -83.399

The Clarke County Emergency Manager reported multiple trees blown down across the Athens area.

Thunderstorm Wind, Bibb

When
July 22, 10:10 PM EST to 10:30 PM EST
Where
Bibb County, 1.11 mi NNE of Lanier Hgts to 1.32 mi NE of Lanier Hgts
Measured
50 kt (58 mph) estimated gust
Property damage
$6,000
Reported by
Emergency Manager
Coordinates
32.865, -83.642

The Bibb County Emergency Manager reported multiple trees blown down in the area from Nottingham Drive to Twin Pines Drive.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2018Every state in 2018This day in weather historyWarnings in Georgia, July 2018

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 769739, 769736, 769741, 769742, 769749, 769743, 769751, 769747.